# SDR USAA990436

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 947
- Part time: 44,770 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING UNSCHEDULED MAINTENANCE, FOUND .125 INCH CRACK IN SKIN AT STATION 947 AND STRINGER 14R.  INSTALLED DOUBLER MADE OF .063 INCH STAINLESS STEEL .5 HARD PER SRM 53-30-3 FIG 21A.  (M)
